Stomach Pain Symptoms from PPI's

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SciMan
New Member


Date Joined Dec 2009
Total Posts : 1
   Posted 12/8/2009 2:09 AM (GMT -6)   
Hi,

I am now on my fourth different type of PPI, Nexium 40mg, Losec 10mg, Pariet 40mg and now Somac 40mg.

They all get rid of my reflux ( except Losec ) but I get an unbearable stomach pain. If feels like food is constantly stuck in my throat and my stomach feels imflammed.

Has anyone experienced these side effects and has anyone had any success in getting rid of it?

I desperately need help as I can't eat and have lost a lot of weight. I don't know how much longer I can do this. Any help is appreciated.

- Sciman

Alcie
Veteran Member


Date Joined Oct 2009
Total Posts : 5029
   Posted 12/8/2009 7:34 AM (GMT -6)   
Sciman-
How about trying a different category, not ppi, temporarily? One of the H2 blockers might be enough if you don't have really long-standing reflux.

Acid reduction won't stop reflux. All of them only stop the acid. You have to try to find the CAUSE of your reflux. Have you had any testing to see if you have a bad LES, a hiatal hernia, etc.? Ask your doctor about a barium swallow (my favorite and it doesn't hurt), or a scope, which will only see esophageal damage or ulcers, and sometimes a hernia.
Alcie
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 25, 2018 1:51 AM (GMT -6)
There are a total of 3,006,337 posts in 329,327 threads.
View Active Threads


Who's Online
This forum has 161827 registered members. Please welcome our newest member, a8166008.
218 Guest(s), 2 Registered Member(s) are currently online.  Details
Scaredy Cat, Serfr